# SDR R61A201210180590

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Fitting
- Part number: 14F0209205
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT ENGINE INBOARD CORE COWL SUPPORT FITTING CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE INBOARD CORE COWL SUPPORT FITTING IAW EMB 170 SRM 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
